# SDR RAIA201606040002

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 30,165 hours, 27,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SWING ARM EMERGENCY LIGHT LENS IS CRACKED.  R & R SERVICE DOOR SWING ARM EMERGENCY LIGHT LENS.  OPS CHECK GOOD.
